Lipiodol brain embolism through right inferior phrenic artery-pulmonary vein shunt after transcatheter arterial chemoembolization
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Lipiodol brain embolism is a rare complication associated with transcatheter arterial cheomoembolization (TACE). The present case describes a patient with lipiodol brain embolism who presented with several symptoms, including drowsy mental state, right facial palsy, and weakness in the right upper and lower limbs. The patient’s non-enhanced computed tomography scan and magnetic resonance imaging (MRI) findings revealed multifocal lipiodol deposition and an acute infarction of the brain. A retrospective review of the angiography findings revealed a right inferior phrenic artery-pulmonary vein shunt, which was not observed during the previous TACE. Three days after TACE, the patient’s symptoms improved; however, the extent of the brain hyperintensity had widened further on the following MRI. The patient gradually recovered and was finally discharged.
Abstract
Lipiodol brain embolism is a rare complication associated with transcatheter arterial cheomoembolization (TACE). The present case describes a patient with lipiodol brain embolism who presented with several symptoms, including drowsy mental state, right facial palsy, and weakness in the right upper and lower limbs. The patient’s non-enhanced computed tomography scan and magnetic resonance imaging (MRI) findings revealed multifocal lipiodol deposition and an acute infarction of the brain. A retrospective review of the angiography findings revealed a right inferior phrenic artery-pulmonary vein shunt, which was not observed during the previous TACE. Three days after TACE, the patient’s symptoms improved; however, the extent of the brain hyperintensity had widened further on the following MRI. The patient gradually recovered and was finally discharged.
참고문헌 (10)
- Llovet JM, "Arterial embolisation or chemoembolisation versus symptomatic treatment in patients with unresectable hepatocellular carcinoma : a randomised controlled trial", Lancet, 359, pp.1734~1739 (2002)
- Tu J, "The incidence and outcome of major complication following conventional TAE", TACE for hepatocellular carcinoma, 2016, pp.95, e5606~
- Choi CS, "Cerebral and pulmonary embolisms after transcatheter arterial chemoembolization for hepatocellular carcinoma", World J Gastroenterol, 14, pp.4834~4837 (2008)
- Wu L, "Cerebral lipiodol embolism following transcatheter arterial chemoembolization for hepatocellular carcinoma", World J Gastroenterol, 16, pp.398~402 (2010)
- Yoo KM, "Cerebral lipiodol embolism during transcatheter arterial chemoembolization", Neurology, 63, pp.181~183 (2004)
- Wu RH, "Iodized oil embolization to brain following transcatheter arterial embolization of liver", J Gastroenterol Hepatol, 20, pp.1465~1467 (2005)
- Matsumoto K, "Cerebral lipiodol embolism : a complication of transcatheter arterial chemoembolization for hepatocellular carcinoma", Cardiovasc Intervent Radiol, 30, pp.512~514 (2007)
- Karapanayiotides T, "Lipiodol brain embolism during hepatic transcatheter arterial chemoembolization", J Neurol, 256, pp.1171~1173 (2009)
- Kim JT, "Cerebral embolism of iodized oil(lipiodol)after transcatheter arterial chemoembolization for hepatocellular carcinoma", J Neuroimaging, 19, pp.394~397 (2009)
- Zach V, "Multiple ischemic strokes after transcatheter arterial chemoembolization for hepatocellular carcinoma with a radiographic and pathological correlate", J Stroke Cerebrovasc Dis, 21, pp.217~224 (2012)
